Advanced

Absolutely continuous measures on non quasi-analytic curves with independent powers, Proc. Amer. Math. Soc. 129 (2001) 515-524.

Olofsson, Anders LU (2001) In Proc. Amer. Math. Soc. 129 (2001) 515-524.. p.515-524
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Proc. Amer. Math. Soc.
volume
129 (2001) 515-524.
pages
515 - 524
publisher
Amer. Math. Soc.
language
English
LU publication?
no
id
f42b68d3-2c93-4746-8b10-a2f2cd431c3a (old id 792840)
date added to LUP
2008-01-14 16:24:25
date last changed
2016-04-16 09:19:28
@misc{f42b68d3-2c93-4746-8b10-a2f2cd431c3a,
  author       = {Olofsson, Anders},
  language     = {eng},
  pages        = {515--524},
  publisher    = {ARRAY(0xa371ec0)},
  series       = {Proc. Amer. Math. Soc.},
  title        = {Absolutely continuous measures on non quasi-analytic curves with independent powers, Proc. Amer. Math. Soc. 129 (2001) 515-524.},
  volume       = {129 (2001) 515-524.},
  year         = {2001},
}